Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 17, 2014, 02:39:23 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 639103
  • Total Topics: 48516
  • Online Today: 218
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Started Meds Two Weeks Ago, Annoying Side Effects  (Read 313 times)

0 Members and 1 Guest are viewing this topic.

Offline BangkokGuy

  • Member
  • Posts: 23
Started Meds Two Weeks Ago, Annoying Side Effects
« on: August 19, 2014, 02:51:10 AM »
Hi -- I posted this in the I Just Tested Positive forum, but maybe this is the better place.

I started a regimen of Sustiva and Combivir a bit over two weeks ago, and have had some side effects that have not let up.

Dizziness, headache, fatigue...not debilitating, but it has put a cramp in my style.

I'm not due to see my doc for another couple weeks.

Can I expect the side effects to ease up eventually?

Is there a good way to alleviate them besides the Tylenol I have been taking?

Any experiences with these drug combinations?  Would certainly appreciate any advice.

Thankyou!
1 April 2013     HIV-
1 July 2013      very ill -- seroconversion?
1 March 2014   HIV+
                         CD4 787
4 April 2014     CD4 661 / 29%
                         VL 4,826
15 July 2014    CD4 588 / 30%
                         VL 16,364
03 Aug 2014    daily:  600mg Sustiva once; Combivir, twice

Offline eric48

  • Member
  • Posts: 1,175
  • @HIVPharmaCure & tinyurl.com/HIVPharmaCure
Re: Started Meds Two Weeks Ago, Annoying Side Effects
« Reply #1 on: August 19, 2014, 11:58:42 AM »
Can I expect the side effects to ease up eventually?

Apparently, for many people the answer seems to be YES

Do not hesitate to discuss this with doc
NVP/ABC/3TC/... UD; CD4 > 1000; CD4/CD8 ~ 2.0   safety stock : 2 months

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.